Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can L-Glutamine be taken after being on Rituxan for rheumatoid arthritis?

This query is for my wife, who is suffering from Rheumatoid arthritis for more than 10 years. From last two years she has been taking infusions of Rituximab/Rituxan. Last infusion was in Feb 2016 of 2g (1g + 1g spread over 2 weeks). It is also confirmed that she has Leaky Gut syndrome. Is it safe to take L-Glutamine (supplement for Leaky Gut) for patient infused with Rituxan? Thanks, Kapil Age of the patient: 45 Years, Patient s gender: Female More details about the presenting complaint: Rhuematoid Arthritis - chronic Current medications: 2g Rituxan infused in Feb 2016. No other NSAIDs
Thu, 14 Nov 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Our daily food contains L-glut-amine in variable concentrations and its present in eggs, meat, tofu, beef, white rice and corn. Our body normally synthesizes it too so, it is not harmful to take it with any of the medicine. consult your doctor for the proper dosage of the supplement.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Sameen Bin Naeem, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Can L-Glutamine be taken after being on Rituxan for rheumatoid arthritis?

Hello, Our daily food contains L-glut-amine in variable concentrations and its present in eggs, meat, tofu, beef, white rice and corn. Our body normally synthesizes it too so, it is not harmful to take it with any of the medicine. consult your doctor for the proper dosage of the supplement. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Sameen Bin Naeem, General & Family Physician